# SDR AALA20040002

- Difficulty date: December 31, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAT EMERGENCY LIGHTS FROM ROWS 21 THROUGH 31 INOPERATIVE.  REPLACED CENTER AFT BATTERY MODULE AND BATTERY FOR EMERGENCY LIGHTS FROM ROWS 21 THROUGH 31.  SYSTEM GROUND CHECKED NORMAL OPERATION.--CLOSED--
